# SDR FDEA200905181720

- Difficulty date: May 18, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB67292
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING  EXISTING REPAIR FOUND ON NUMBER 4 SLAT LOWER OUTBOARD  SURFACE. EXISTING REPAIR EVALUATED AND FOUND NOT CARRIED IN ACCORDANCE WITH SRM 57-10-00   FIG. 40 VOL. 1 REV. 40.   SLAT REPLACED REFER TO SNRM N01418.
